Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 35, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 19, 2015, 5:02 PM MDT for Dunn County, McKenzie County, North Dakota. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2015, 5:02 PM MDT (23:02 UTC)
- Expired
- Jun 19, 2015, 6:00 PM MDT
- In force
- 58 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Dunn County, ND, McKenzie County, ND
The radar
The Minot AFB radar (KMBX), 165 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 5:49 PM MDT | TSTM WND GST 77 | 2 S Watford City, ND | REPORT FROM EARLIER. WATFORD CITY RAWS MEASURED WIND SPEED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 2:01 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 407 m²/s²
- 0-3 km storm-relative helicity
- 413 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
154
WUUS53 KBIS 192302
SVRBIS
NDC025-053-200000-
/O.NEW.KBIS.SV.W.0035.150619T2302Z-150620T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
602 PM CDT FRI JUN 19 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MCKENZIE COUNTY IN NORTHWESTERN NORTH DAKOTA...
NORTHWESTERN DUNN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
* UNTIL 700 PM CDT/600 PM MDT/
* AT 559 PM CDT /459 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF WILLISTON TO 16
MILES WEST OF THEODORE ROOSEVELT NATIONAL PARK NORTH UNIT...MOVING
EAST AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. EARLIER...GOLF BALL SIZED HAIL FELL
14 MILES NORTHWEST OF ALEXANDER WITH THESE STORMS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
THEODORE ROOSEVELT NATIONAL PARK NORTH UNIT AROUND 620 PM CDT.
LITTLE MISSOURI STATE PARK AROUND 650 PM CDT.
4 BEARS LODGE AROUND 655 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
TOBACCO GARDEN BAY RECREATION AREA...KEENE...RAWSON...JOHNSONS
CORNER...CHARLSON AND OAKDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4801 10351 4804 10328 4806 10327 4806 10324
4811 10323 4812 10276 4810 10276 4806 10266
4804 10265 4804 10262 4800 10255 4788 10266
4746 10264 4744 10367
TIME...MOT...LOC 2259Z 270DEG 39KT 4805 10345 4752 10359
HAIL...1.75IN
WIND...60MPH
$$
MARTIN/SIMOSKO2 follow-up statements
700
WWUS53 KBIS 192322
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
622 PM CDT FRI JUN 19 2015
NDC025-053-200000-
/O.CON.KBIS.SV.W.0035.000000T0000Z-150620T0000Z/
MCKENZIE ND-DUNN ND-
622 PM CDT FRI JUN 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM
CDT/600 PM MDT/ FOR EASTERN MCKENZIE AND NORTHWESTERN DUNN
COUNTIES...
AT 621 PM CDT /521 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 18 MILES NORTH OF WATFORD CITY TO 5 MILES SOUTH
OF THEODORE ROOSEVELT NATIONAL PARK NORTH UNIT...MOVING EAST AT 45
MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR THE LITTLE MISSOURI STATE PARK.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
KEENE...JOHNSONS CORNER...CHARLSON AND OAKDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4802 10338 4805 10313 4812 10276 4810 10276
4806 10266 4804 10265 4804 10262 4800 10255
4788 10266 4746 10264 4744 10345
TIME...MOT...LOC 2321Z 270DEG 39KT 4805 10314 4752 10329
HAIL...1.75IN
WIND...60MPH
$$
SIMOSKO/MARTIN502
WWUS53 KBIS 192331
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
631 PM CDT FRI JUN 19 2015
NDC025-053-200000-
/O.CON.KBIS.SV.W.0035.000000T0000Z-150620T0000Z/
MCKENZIE ND-DUNN ND-
631 PM CDT FRI JUN 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM
CDT/600 PM MDT/ FOR SOUTHEASTERN MCKENZIE AND NORTHWESTERN DUNN
COUNTIES...
AT 629 PM CDT /529 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 19 MILES NORTHEAST OF WATFORD CITY TO 5 MILES
SOUTH OF THEODORE ROOSEVELT NATIONAL PARK NORTH UNIT...MOVING EAST AT
45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...MANDAREE AND LITTLE MISSOURI STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4782 10326 4787 10306 4788 10266 4746 10264
4745 10332
TIME...MOT...LOC 2329Z 269DEG 39KT 4805 10309 4752 10324
HAIL...1.75IN
WIND...60MPH
$$
SIMOSKO/MARTINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:10 PM MDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jun 19, 2:10 PM MDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 310 PM CDT FRI JUN 19 2015 .UPDATE... ISSUED AT 309 PM CDT FRI JUN 19 2015 QUICK UPDATE TO ISSUE SEVERE THUNDESTORM WATCH 313 FOR WESTERN AND MOST OF CENTRAL NORTH DAKOTA IN EFFECT UNTIL 10 PM CDT. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 149 PM CDT FRI JUN 19 2015 SEVERE CONVECTIVE POTENTIAL THIS AFTERNOON AND EVENING HIGHLIGHTS THE SHORT TERM FORECAST. AS OF 1850 UTC...CUMULUS FIELDS ACROSS EASTERN MONTANA ARE CONTINUING TO GROW VERTICALLY WITH A FEW STORMS ALREADY ONGOING ACROSS NORTHEAST MONTANA INTO SOUTHERN SASKATCHEWAN. THE 15-17 UTC HRRR AND 12 UTC GLOBAL AND CONVECTIVE ALLOWING DETERMINISTIC SUITES DEPICT CONTINUED STRENGTHENING AND COVERAGE OF CONVECTION ACROSS EASTERN MONTANA THROUGH THE AFTERNOON WITH CONTINUED DESTABILIZATION AND MULTIPLE IMPULSES EMBEDDED WITHIN THE FAST WESTERLIES ALOFT. 21-22 UTC STILL LOOKS TO BE A REASONABLE ESTIMATE FOR CONVECTION TO FORM ACROSS OR MOVE INTO FAR WESTERN NORTH DAKOTA. STORMS ARE EXPECTED TO SPREAD INTO CENTRAL NORTH DAKOTA AROUND 00-02 UTC THIS EVENING. 2000-2500 J/KG OF ML CAPE AND STRONG DEEP LAYER SHEAR OF 40-50 KTS SUPPORTS SUPERCELLS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. WHILE LOW LEVEL SHEAR IS WEAK AND LCLS A BIT HIGH...CERTAINLY CANNOT RULE OUT A TORNADO OR TWO GIVEN DISCRETE SUPERCELLS TO BEGIN THE EVENT. CONGEALING OF STORMS INTO A POSSIBLE MCS IS STILL FAVORED LATE THIS EVENING ACROSS NORTH CENTRAL SOUTH DAKOTA INTO SOUTH CENTRAL NORTH DAKOTA. SEE SPC MESOSCALE DISCUSSION 1072 FOR FURTHER DETAILS. CONTINUED MULTIPLE IMPULSES IN QUASI-ZONAL FLOW ALOFT CONTINUE THE THREAT FOR ISOLATED TO SCATTERED STORMS CENTRAL ON SATURDAY. A FEW MAY BE STRONG TO SEVERE WITH RESIDUAL UPPER 50S TO LOWER 60S DEWPOINTS IN PLACE. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 149 PM CDT FRI JUN 19 2015 A CONTINUATION OF SHORTWAVE TROUGHS MIGRATING THROUGH A QUASI-ZONAL FLOW PRODUCING CHANCES FOR SHOWERS/THUNDERSTORMS REMAINS THE THEME. SUNDAY WILL FEATURE A SHORTWAVE TROUGH SLIDING ACROSS NORTHERN NORTH DAKOTA/SOUTHERN CANADA ACCOMPANIED BY A 90KT JETSTREAK. THE ECMWF ADVERTISES A 120KT JET AND IS SLIGHTLY FARTHER SOUTH THAN THE GFS. THUS ENHANCED LIFT VIA THE RIGHT ENTRANCE REGION OF THE JET RESULTING IN THE HIGHEST POPS/LIKELY TO CATEGORICAL ACROSS THE NORTHCENTRAL...WITH A CHANCE OF THUNDERSTORMS ELSEWHERE. SOME THUNDERSTORMS WILL BE STRONG TO SEVERE THUNDERSTORM. POSSIBLY A BREAK ON MONDAY AS A TRANSITORY SHORTWAVE RIDGE SLIDES THROUGH. THEREAFTER...EXPECT SHORTWAVE TROUGHS EVERY 24HR TO 36HR PROMOTING CHANCES OF SHOWERS/THUNDERSTORMS TUESDAY THROUGH FRIDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 309 PM CDT FRI JUN 19 2015 SEVERE THUNDERSTORMS INITIATING AFTER 20Z FRIDAY IN WESTERN NORTH DAKOTA AND AROUND 00Z SATURDAY IN CENTRAL NORTH DAKOTA...IS THE MAIN HAZARD FOR THE TERMINALS. STRONG WINDS...HAIL...AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS. ENOUGH CONFIDENCE AT THIS TIME TO MENTION HEAVY THUNDERSTORMS WITH GUSTS TO 45KT AT KDIK/KBIS/KJMS LATE FRIDAY AFTERNOON INTO FRIDAY EVENING. KISN/KMOT REMAINS MORE UNCERTAIN AT THIS TIME FOR HEAVY THUNDERSTORMS AND HAVE DECIDED TO MENTION MODERATE AT KISN AND VCTS AT KMOT. SEVERE WEATHER WILL DIMINISH BY AROUND 06Z WITH KJMS THE LAST REMAINING AERODROME TO HAVE SHOWERS THROUGH 07Z. STRATUS/MVFR CIGS TO FOLLOW FOR KJMS SATURDAY MORNING...WITH SCT CLOUDS ELSEWHERE. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AYD SHORT TERM...AYD LONG TERM...KS AVIATION...KS
Hazardous weather outlook, Jun 19, 12:45 PM MDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 145 PM CDT FRI JUN 19 2015 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-201845- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 145 PM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO ENTER WESTERN NORTH DAKOTA LATE THIS AFTERNOON...AND SPREAD INTO CENTRAL NORTH DAKOTA THROUGH THE EVENING. THESE STORMS COULD BE SEVERE WITH LARGE HAIL...DAMAGING WIND AND POSSIBLY A FEW TORNADOES. THE GREATEST RISK FOR SEVERE WEATHER IS ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW STRONG TO SEVERE STORMS ARE POSSIBLE BOTH SATURDAY AND SUNDAY. DAILY THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. AYD
In the hours before
Special weather statement, Jun 19, 3:15 PM MDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
415 PM CDT FRI JUN 19 2015
NDZ001-009-017-192215-
DIVIDE ND-WILLIAMS ND-MCKENZIE ND-
415 PM CDT FRI JUN 19 2015
...SEVERE THUNDERSTORMS IN NORTHEAST MONTANA...WEST OF
WILLISTON...WERE MOVING TOWARD THE NORTH DAKOTA BORDER...
AT 408 PM CDT...SEVERE THUNDERSTORMS WERE MOVING THROUGH ROOSEVELT
COUNTY MONTANA. THE LEADING EDGE OF THE STORMS WAS 45 MILES WEST OF
WILLISTON...AND MOVING EAST-SOUTHEAST AT NEARLY 50 MILES PER HOUR.
STORMS WILL BE CROSSING THE MONTANA AND NORTH DAKOTA BORDER AROUND
430 PM CDT...330 PM MDT...ALONG THE MISSOURI RIVER. IF THESE STORMS
MOVE INTO YOUR ARE SEEK SHELTER INSIDE.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1000 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4899 10297 4739 10315 4750 10404 4898 10405
4900 10355
TIME...MOT...LOC 2108Z 272DEG 50KT 4827 10464
MARTIN/SIMOSKOSpecial weather statement, Jun 19, 3:59 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
459 PM CDT FRI JUN 19 2015
NDZ009-017-192245-
WILLIAMS ND-MCKENZIE ND-
459 PM CDT FRI JUN 19 2015
...THUNDERSTORMS WERE CROSSING THE MONTANA AND NORTH DAKOTA BORDER
WEST OF WILLISTON...
AT 455 PM CDT /355 PM MDT/...STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 10 MILES EAST OF FROID TO 13 MILES NORTH OF
ENID...MONTANA...WERE MOVING EAST-SOUTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS AS THEY CROSS INTO THE TRENTON...FORT UNION...AND EAST
FAIRVIEW AREA. CONTINUOUS LIGHTING WILL ALSO OCCUR.
GET INSIDE BEFORE THESE STORMS MOVE INTO YOUR AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
IF ON THE MISSOURI RIVER NEAR WILLISTON GET OFF THE WATER AND TO
SHORE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900
PM MDT/ FOR NORTHWESTERN NORTH DAKOTA.
LAT...LON 4834 10405 4837 10400 4783 10295 4738 10361
4754 10404
TIME...MOT...LOC 2154Z 307DEG 50KT 4830 10428 4790 10475
MARTIN/SIMOSKOLocal storm report, Jun 19, 4:44 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
544 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 14 NW ALEXANDER 47.99N 103.86W
06/19/2015 E1.75 INCH MCKENZIE ND TRAINED SPOTTER
STILL HAILING AT THE TIME THIS REPORT WAS SENT. GOLF
BALL SIZE HAIL WAS THE LARGEST STONE AND THERE WERE FEW
OF THEM. ALSO HAD VERY HEAVY RAIN BUT NO AMOUNT. GUSTY
WIND BUT NO ESTIMATE AS CALLER WAS SHELTERED.
&&
KSIMOSKOThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 5:58 AM MDT | Special Weather Statement | BIS | McHenry | 47 min |
| Jun 19, 6:04 AM MDT | Special Weather Statement | BIS | McLean | 41 min |
| Jun 19, 3:15 PM MDT | Special Weather Statement | BIS | Divide, McKenzie, Williams | 60 min |
| Jun 19, 3:59 PM MDT | Special Weather Statement | BIS | McKenzie | 46 min |
| Jun 19, 4:11 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 64 min |
| Jun 19, 4:47 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, McKenzie | 58 min |
| Jun 19, 5:19 PM MDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 56 min |
| Jun 19, 5:31 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 41 min |
| Jun 19, 5:41 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie, McLean, Mercer | 64 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.